In Stock

Panadol 500mg Film-Coated Tablets

2.003.95

Panadol 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order…

Description

Panadol 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 24 TABLETS per order.

Do not take with any other paracetamol products.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

Panadol 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. Panadol is also gentle on the stomach.

Who can use?

This medicine can be used adults and children over 6 years old.

How to use?

Adults and children over 12 years’ swallow 2 tablets with a glass of water 3 to 4 times a day as required. Do not take more than 8 tablets in any 24-hour period.

Give ½ to 1 tablets to swallow with water 3 to 4 times a day as required. Do not give more than 4 tablets in any 24-hour period.

If you are pregnant or breast-feeding.

Talk to your doctor before taking this medication if you are pregnant. You can take this medication if you are breastfeeding.

Driving and using machines.

This medication should not affect your ability to drive or use machines.

Common side effects.

There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients 

Each tablet contains paracetamol 500mg.

Other ingredients: starch pregelatinised, povidone, maize starch, potassium sorbate (E202), talc, stearic acid, hypromellose,triacetin and trace amounts of sellac, brilliant blue (E133), sodium lactate and silcone antifoam emulsion.

Additional information

Size

12 Tablets, 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “Panadol 500mg Film-Coated Tablets”

Your email address will not be published. Required fields are marked *

Quick Comparison

Panadol 500mg Film-Coated Tablets removeCalpol SixPlus Fastmelts 12 Tablets removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeCalpol Infant 2m+ Strawberry Sugar Free removeNurofen Express 200mg Tablets 24 Pack removeNurofen for Children 60mg Suppositories (3-24 Months) remove
NamePanadol 500mg Film-Coated Tablets removeCalpol SixPlus Fastmelts 12 Tablets removeJunior Parapaed Paracetamol Oral Suspension Cherry Flavour removeCalpol Infant 2m+ Strawberry Sugar Free removeNurofen Express 200mg Tablets 24 Pack removeNurofen for Children 60mg Suppositories (3-24 Months) remove
ImagePanadol 500mg Film-Coated TabletsCalpol SixPlus Fastmelts 12 TabletsJunior Parapaed Paracetamol Oral Suspension Cherry FlavourCalpol Infant 2m+ Strawberry Sugar FreeNurofen Express 200mg Tablets 24 PackNurofen for Children 60mg Suppositories (3-24 Months)
SKU50001581029345000158067707
Rating
Price2.003.953.305.003.698.1011.0011.00
Stock

Out of stock

Out of stock

Out of stock

AvailabilityOut of stockOut of stockOut of stock
Add to cart

Select options

Read more

Read more

Select options

Add to cart

Add to cart

DescriptionPanadol 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order...Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18...Mild to moderate pain relief Cherry flavour Sugar free Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml For babies & children...Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine...Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Express are formulated to get to work faster than standard Nurofen tablets. Each tablet contains Ibuprofen 200mg.Nurofen Express can be used to treat; Muscular Pain Backache Cold & Flu Symptoms Fever Headache Dental pain Period pain    You Must...Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order....
ContentPanadol 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol tablets fight against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of 24 TABLETS per order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND Panadol 500mg Film-coated Tablets are a pain relief medication containing paracetamol. Panadol fights against pain such as headache, muscle pain, backache, toothache and period pain. This medication also reduces fever and pain associated with colds and flu. Panadol is also gentle on the stomach. Who can use? This medicine can be used adults and children over 6 years old. How to use? Adults and children over 12 years’ swallow 2 tablets with a glass of water 3 to 4 times a day as required. Do not take more than 8 tablets in any 24-hour period. Give ½ to 1 tablets to swallow with water 3 to 4 times a day as required. Do not give more than 4 tablets in any 24-hour period. If you are pregnant or breast-feeding. Talk to your doctor before taking this medication if you are pregnant. You can take this medication if you are breastfeeding. Driving and using machines. This medication should not affect your ability to drive or use machines. Common side effects. There are no common side effects associated with this medication however if you experience any side effects please contact your doctor right away. KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN. READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each tablet contains paracetamol 500mg. Other ingredients: starch pregelatinised, povidone, maize starch, potassium sorbate (E202), talc, stearic acid, hypromellose,triacetin and trace amounts of sellac, brilliant blue (E133), sodium lactate and silcone antifoam emulsion.Calpol Six Plus Sugar Free is a painkiller for adults and children aged between 6 and 12 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow. This medicine is also free from sugar and colours. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Four Packs Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Tablets should be placed on the tongue and sucked gently or alternatively tablets can be dissolved in a teaspoon of water or milk. Children 6 – 9 years 1 tablet. Children 9 – 12 years 2 tablets. Children 12 - 16 years 2-3 tablets. Adults and children over 16 years 2-4 tablets. Adults and children should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. Active Ingredients  Each orodispersible tablet contains 250mg Paracetamol. Other ingredients: Mannitol (E421), aspartame (E951).
Product features
  • Mild to moderate pain relief
  • Cherry flavour
  • Sugar free
Product description Oral suspension for babies and children. For relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds, flu and post-immunisation fever Features of Junior Parapaed paracetamol suspension cherry 120mg/5ml
  • For babies & children over 2 months
  • Colour free & sugar free
  • For relief of pain & fever
  • Each 5 ml contains 120 mg paracetamol
  • Cherry flavour

Warnings and cautions

  • Please read the enclosed leaflet carefully before you take this medicine or give it to a child
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before taking this product
  • If symptoms persist seek help from an appropriate healthcare professional
  • For oral use only
Calpol Infant Sugar Free 2m+ is a painkiller for babies, toddlers and children aged from 2 months to 6 years. This strawberry flavoured oral suspension is a pleasant tasting medicine making it easier for children to swallow and the dosing syringe means it can be administered with ease. This medicine is also free from sugar. You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity Of Two Bottles Per Order. Do not take with any other paracetamol products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Babies 2 – 3 months (weighing over 4kg and born after 37 weeks) 2.5ml. Maximum of 2 doses in 24 hours. Babies 3 – 6 months, give 2.5ml. Babies and toddlers 6 months – 2 years, give 5 ml. Toddlers 2 –  4 years, give 7.5ml. Children 4 – 6 years, give 10ml. Babies and children over 3 months should be given a maximum of 4 doses in 24 hours. Never give more than the recommended dosage in any 24 hours and leave at least 4 hours between each dose. DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT Active Ingredients  Each 5ml of oral suspension contains 120mg paracetamol. Other ingredients:Maltitol liquid, E420, E214, E216, E218 and E122.Nurofen contains Ibuprofen, which is an anti-inflammatory and pain-relieving medicine. Nurofen Express are formulated to get to work faster than standard Nurofen tablets. Each tablet contains Ibuprofen 200mg. Nurofen Express can be used to treat;
  • Muscular Pain
  • Backache
  • Cold & Flu Symptoms
  • Fever
  • Headache
  • Dental pain
  • Period pain
 
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
 
How to Use
Nurofen Express should be taken with a glass of water with or just after a meal. Adults and children over 12 years: Take 2 tablets followed by 1-2 tablets every 4-6 hours. Do take more than 6 tablets in any 24-hour period.
Active Ingredients 
Each tablet contains 200mg Ibuprofen
Nurofen for Children Suppositories are fast acting and contain ibuprofen, which is a painkiller and anti-inflammatory, for babies and toddlers aged between 3 months and 2 years.  This packet contains 10 suppositories. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of FIVE packs per order. Do not take with any other ibuprofen products. THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND How to Use Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards. Babies 3 – 9 months 1 suppository. (A maximum of 3 suppositories in 24 hours should be used) Babies and toddlers 9 months – 2 years 1 suppository. (A maximum of 4 suppositories in 24 hours should be used) Active Ingredients  Each suppository contains ibuprofen 60mg per suppository and hard fat.
WeightN/AN/AN/AN/AN/AN/A
DimensionsN/AN/AN/AN/AN/AN/A
Additional information
Size

12 Tablets, 24 Tablets

Size

140ml, 60 ml